# SDR WVER2017051600002

- Difficulty date: May 16, 2017
- Submitted: May 16, 2017
- Operation: General aviation
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR MOUNTING ANGLE CORRODED AT BS 349.
